Decay estimates for a kind of linear wave equations

  • Ming Li
  • Xinfu Li

Abstract

We consider one kind of dissipative wave equations with exponential speed of propagation. An arbitrary power decay rate for the $L^2$-norm and energy is obtained by using the multiplier method.
Published
25.07.2017
How to Cite
LiM., and LiX. “Decay Estimates for a Kind of Linear Wave Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 7, July 2017, p. 1001-, http://umj.imath.kiev.ua/index.php/umj/article/view/1754.
Section
Short communications